Vol. 256, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
New homotopy 4-spheres

Daniel Nash

Vol. 256 (2012), No. 1, 165–176
Abstract

We use surgery along 2-tori embedded in a union of two copies of To2 × To2 to produce a new collection of homotopy 4-spheres.

Keywords
4-manifold, surgery, smooth Poincaré conjecture
Mathematical Subject Classification 2010
Primary: 57R55, 57R60, 57R65
Milestones
Received: 11 April 2011
Accepted: 3 May 2011
Published: 6 May 2012
Authors
Daniel Nash
Alfréd Rényi Institute of Mathematics
Pf. 127
H-1364 Budapest
Hungary